Skip to Content

Is there any connection between red man syndrom and clarithromycin?

Responses (2)

Marvell 2 Jan 2012

I'm pretty sure there is no connection between clarithromycin and Red man syndrome.

caringsonbj 2 Jan 2012

with the experience I have had with lots of antibiotics Clarithomycin has never produced this with me (are you on oral or IV)? the only one that I have ever experienced red mans syndrome with is Vancomycin which is given via IV route, usually this is associated with the infusion rate being a little faster but tends to go away once this is given at the rate and over 1-2 hours per bag of medicine. this is a question since we are all different that you might inquire about if this is a bothersome effect with your doctor, he/she should be made aware. I wish you the best . caringsonbj

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions